# SDR UALA2012020200625

- Difficulty date: January 31, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,893 hours, 11,674 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Control Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMER LIGHT TEST NR 1 INTERMITTENT.  REPLACED K838 SQUID TEST ONE RELAY IN P19 PANEL.  OPERATIONAL TEST NUMEROUS TIMES ALWAYS TEST NORMAL.
